# SDR HNAA2019091300269

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,788 hours, 43,523 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  626     78-32  1830691  12SEP19  CLT  CLOSE E1 T/R DISAGREE MSG DISPLAYED ON TAKEOFF ROLL.  C/W MX PROCEDURE.  NOTE CMC SHOWS E1 T/R VALVE FAIL. FACT  13SEP19  01:07  MDT REACTIVATED #1 T/R CND REF FIM TASK 78-34-00-810-804A,R&R'D RELAY K0641. OPERATED T/R'S
SEVERAL TIMES, OPS CHECK GOOD.
